MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TWNFX TI 5.0 STR ANCHR W/2 ULTRB STR N; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. TWNFX TI 5.0 STR ANCHR W/2 ULTRB STR N; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 7210708
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that anchor was inserted into the bone and when the needles where deployed, it was found that only 3 of the 4 suture had needles on and the third one broke off from the suture during deployment.Surgeon used an curved mayo needle from the pharmacy in order to complete suturing.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
Definitive conclusions, accurate investigation and evaluation are not possible since product was not returned by customer for evaluation.No further actions pursued at this time.A manufacturing dhr review was performed by investigator revealed no other complaints or non-conformities for complained production lot.

Brand Name
TWNFX TI 5.0 STR ANCHR W/2 ULTRB STR N
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7368645
Report Number1219602-2018-00370
Device Sequence Number1031106
Product Code MBI
UDI-Device Identifier03596010532206
UDI-Public(01)03596010532206(17)221027(10)50693525
Combination Product (Y/N)N
PMA/510(K) Number
K972326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2022
Device Model Number7210708
Device Catalogue Number7210708
Device Lot Number50693525
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date03/24/2018
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1